MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO MONOPOLAR RETURN ELECTRODE CABLE; PROBE, RADIOFREQUENCY LESION

STRYKER INSTRUMENTS-KALAMAZOO MONOPOLAR RETURN ELECTRODE CABLE; PROBE, RADIOFREQUENCY LESION
Catalog Number 0406850200
Medical Device Problem Code Overheating of Device (1437)
Health Effect - Clinical Code Burn(s) (1757)
Date of Event 12/25/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.Reported events: 1 event was reported for this quarter.Product return status: 1 device investigation type has not yet been determined.Additional information: 1 device is not labeled for single-use, 1 device was not reprocessed and reused.
 
Event or Problem Description
This report summarizes 1 malfunction event in which the device reportedly overheated, 1 event had the patient receive a burn.
 
Additional Manufacturer Narrative
This record is a consolidation of records summarized as a part of the fda voluntary malfunction summary reporting program.  supplemental rationale corrected data: 1 previously reported event is included in this follow-up record.  product return status 1 device was not available for evaluation.Device not available for evaluation.
 
Event or Problem Description
This report summarizes malfunction event in which the device reportedly overheated.1 event had the patient receive a burn.

Brand Name
MONOPOLAR RETURN ELECTRODE CABLE
Common Device Name
PROBE, RADIOFREQUENCY LESION
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8285183
Report Number0001811755-2019-00395
Device Sequence Number13939860
Product Code GXI
UDI-Device Identifier04546540904898
UDI-Public04546540904898
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)Y
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 06/28/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number0406850200
Device Lot NumberVMSR
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 12/25/2018
Supplement Date Received by Manufacturer12/25/2018
Initial Report FDA Received Date01/29/2019
Supplement Report FDA Received Date06/28/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1